# SDR CALA2017090903110

- Difficulty date: September 9, 2017
- Submitted: September 10, 2017
- Operation: Air carrier
- Aircraft: N69839
- Make and model: Boeing 737924ER
- Aircraft serial: 60316
- Aircraft time: 10,068 hours, 3,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN OVER COCKPIT DOOR NOT WORKING. REPLACED BATTERY PACK AND FOUR FUSES. OPS CHECKED GOOD.
